# SDR QXEA2021072700374

- Difficulty date: July 26, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 7,703 hours, 4,669 cycles
- System (JASC): 5200 · Doors
- Part: Tape
- Condition: Departed
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD AC EXTERNAL DOOR SPEED TAPE DEPARTED AIRCRAFT AT CRUISE ALTITUDE. REMOVED FROM SERVICE. REAPPLIED SPEED TAPE PER AMM TASK 51-22-01-910-801-A. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
